Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have dull ache on hip bone radiating to back and legs. Have nausea. Suggestions?

Hi for about a week now I ve had a dull ache behind my hip bone altho not the actual bone, which radiates round to my back & down my leg. I have also felt nauseous and had quite soft but not loose bowel movement which are more frequent. I have had no blood or discharge from my bowel or vagina . My hands also ache a bit to. I had my urine checked for a uti but that was clear. Any ideas? Xx
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thank for choosing HCM, It seems Pelvic Inflammatory disease (PID) and second possibility would be sciatica, first thing would required is plain x-ray study of spinal column, and orthopedic opinion, mean while try some "NSAID" (Non steroid anti inflammatory drug) will help you a lot, take bed rest, Good day
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor